Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 8, NWS North Platte, NE

April 14, 201324 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Apr 14, 2013, 2:39 AM MDT for 24 counties in Nebraska. It took effect at Apr 14, 2013, 9:24 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 2:39 AM MDT (08:39 UTC)
In effect from
Apr 14, 2013, 9:24 AM MDT
Expired
Apr 14, 2013, 7:00 PM MDT
In force
10 hr
Issued by
NWS North Platte, NE
All 24 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WWUS73 KLBF 140839
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT SUN APR 14 2013

...WINDY CONDITIONS LIKELY THIS AFTERNOON OVER NORTH CENTRAL AND
PORTIONS OF WESTERN NEBRASKA...

.STRONG WESTERLY WINDS WILL DEVELOP LATER THIS MORNING AS LOW
PRESSURE LIFTS INTO EASTERN NEBRASKA AND IOWA. WIND SPEEDS OF 25
TO 35 MPH...WITH GUSTS UP TO 50 MPH ARE LIKELY THIS
AFTERNOON...BEFORE DIMINISHING TO 15 TO 25 MPH AROUND SUNSET. 

NEZ004>010-022>026-035-036-056-057-094-150100-
/O.NEW.KLBF.WI.Y.0008.130414T1600Z-130415T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...KILGORE
339 AM CDT SUN APR 14 2013 /239 AM MDT SUN APR 14 2013/

...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

* TIMING: WESTERLY WINDS WILL INCREASE LATER THIS MORNING AND
  PERSIST THROUGH SUNSET THIS EVENING. 

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH ARE
  LIKELY. SOME WIND GUSTS TO 50 MPH ARE POSSIBLE IN OPEN AREAS.

* IMPACTS: STRONG WESTERLY WINDS WILL MAKE TRAVEL HAZARDOUS THIS
  AFTERNOON ACROSS NORTH CENTRAL AND PORTIONS OF WESTERN NEBRASKA.
  DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH TO SOUTH
  ROUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CLB
3 follow-up statements
815 
WWUS73 KLBF 141524
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 AM CDT SUN APR 14 2013

...WINDY CONDITIONS TODAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA..

.STRONG WESTERLY WINDS HAVE DEVELOPED OVER WESTERN NEBRASKA...WITH
GUSTS UP TO 50 MPH BEING OBSERVED IN PLACES. LOOK FOR THE STRONG
WINDS TO CONTINUE THROUGH THE AFTERNOON...WITH SPEEDS OF 25 TO 35
MPH AND GUSTS TO 50 MPH. THE WINDS WILL DIMINISH TO 15 TO 25 MPH
AROUND SUNSET.

NEZ027-037-038-058-059-069>071-142330-
/O.EXB.KLBF.WI.Y.0008.130414T1524Z-130415T0100Z/
LOUP-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...TAYLOR...STAPLETON...BROKEN BOW...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
1024 AM CDT SUN APR 14 2013 /924 AM MDT SUN APR 14 2013/

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* TIMING: STRONG WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS
  EVENING.

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP
  TO 50 MPH.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH
  TO SOUTH ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NEZ004>010-022>026-035-036-056-057-094-142330-
/O.EXT.KLBF.WI.Y.0008.130414T1524Z-130415T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-DEUEL-KEITH-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...KILGORE
1024 AM CDT SUN APR 14 2013 /924 AM MDT SUN APR 14 2013/

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* TIMING: WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS
  EVENING.

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP
  TO 50 MPH.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH
  TO SOUTH ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

BROOKS
674 
WWUS73 KLBF 142035
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT SUN APR 14 2013

...WINDY CONDITIONS THROUGH THIS EVENING...

.STRONG WESTERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS.
MOST AREAS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA CONTINUE TO
OBSERVE WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON.
THE WINDS WILL DIMINISH TO 15 TO 25 MPH AROUND SUNSET...ALTHOUGH
LOCATIONS OVER NORTH CENTRAL NEBRASKA COULD SEE GUSTS TO 35 MPH
OVERNIGHT.

NEZ004>010-022>027-035>038-056>059-069>071-094-150100-
/O.CON.KLBF.WI.Y.0008.000000T0000Z-130415T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...
EUSTIS...CODY...MERRIMAN...KILGORE
335 PM CDT SUN APR 14 2013 /235 PM MDT SUN APR 14 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* TIMING: STRONG WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS 
  EVENING. 

* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP 
  TO 50 MPH. 

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS 
  ON NORTH TO SOUTH ROUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO
50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

BROOKS
478 
WWUS73 KLBF 150121
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT SUN APR 14 2013

NEZ004>010-022>027-035>038-056>059-069>071-094-150230-
/O.EXP.KLBF.WI.Y.0008.000000T0000Z-130415T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...
EUSTIS...CODY...MERRIMAN...KILGORE
821 PM CDT SUN APR 14 2013 /721 PM MDT SUN APR 14 2013/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE
DIMINISHED TO 15 TO 25 MPH OR LESS AND WILL CONTINUE TO DIMINISH
OVERNIGHT. 

$$

KAR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Apr 13, 11:23 PM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 13, 11:23 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1223 AM CDT SUN APR 14 2013

.SYNOPSIS...
ISSUED AT 339 PM CDT SAT APR 13 2013

AT 20Z...WEAK UPPER LEVEL RIDGING WAS OBSERVED OVER THE NORTHERN AND
CENTRAL PLAINS...WITH AN UPPER LEVEL LOW OVER SOUTH CENTRAL
ONTARIO...AND A SECOND OVER THE NORTHERN ROCKY MOUNTAINS. QUITE A
BIT OF MOISTURE WAS SEEN ON WATER VAPOR IMAGERY FROM THE BASE OF THE
ROCKY MOUNTAIN TROUGH INTO THE RIDGE OVER THE LOCAL AREA. AT THE
SURFACE...LOW PRESSURE WAS OBSERVED ON THE LEE-SIDE OF THE MOUNTAIN
RANGE AHEAD OF THIS NEXT SYSTEM WHICH LED TO A TIGHTENED PRESSURE
GRADIENT OVER THE PLAINS...WITH SOUTHERLY WINDS BLOWING UP TO 30 MPH
IN SOME LOCATIONS. ALSO...THE SOUTHERLY FLOW WAS ADVECTING LOW LEVEL
MOISTURE INTO THE REGION...WITH DEWPOINTS INCREASING INTO THE LOW
40S OVER THE SOUTHERN PARTS OF THE LBF FORECAST AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 339 PM CDT SAT APR 13 2013

MAIN FORECAST CONCERNS ARE RAIN/THUNDER CHANCES TONIGHT AND WINDS ON
SUNDAY.

THROUGH TONIGHT...ENERGY FROM THE UPPER LEVEL LOW TO THE NORTHWEST
WILL PUSH ACROSS NEBRASKA...WHICH WILL PUSH A COLD FRONT THROUGH THE
FORECAST AREA OVERNIGHT. THERE WILL BE CHANCES FOR SHOWERS AND
POSSIBLY A FEW ISOLATED THUNDERSTORMS IN PARTS OF SOUTHWEST INTO
CENTRAL NEBRASKA THIS EVENING AHEAD OF THE FRONT. THERE IS SOME
INSTABILITY...ALTHOUGH VERY SMALL AHEAD OF THE FRONT WHERE MOISTURE
WAS ABLE TO INCREASE SO WILL CONTINUE WITH THE MENTION OF THUNDER IN
SOME AREAS THIS EVENING. DEEP LAYER SHEAR WILL BE IN THE 40-50KT
RANGE...BUT WITH THE LOW AMOUNTS OF CAPE DO NOT BELIEVE THERE IS
MUCH OF A THREAT FOR ANY SEVERE STORMS THIS EVENING...WITH ONLY AN
ISOLATED THUNDER MENTION.

AS THE FRONT MOVES THROUGH TONIGHT...WILL GET GOOD SUBSIDENCE...COLD
AIR ADVECTION...AND A TIGHTENING PRESSURE GRADIENT. ALONG WITH
SWITCHING THE WINDS TO THE NORTHWEST...WILL ALSO EXPECT WINDS TO
INCREASE PRETTY SIGNIFICANTLY BEHIND THE FRONT. MODEL SOUNDINGS ARE
INDICATING MIXING TO 700MB OR ABOVE IN THE AFTERNOON...HOWEVER EVEN
WITH EFFICIENT MIXING TO THAT LEVEL...MODELS ARE INDICATING SPEEDS
OF 35 TO 45KTS AT THOSE LEVELS TO BE ABLE TO MIX DOWN. CURRENT
FORECAST HAS SPEEDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. THIS
IS BORDERLINE WIND ADVISORY SO WILL LET THE ONCOMING SHIFT LOOK AT
NEXT MODEL SUITE AND IF CONSISTENCY IS THERE...MAY NEED TO CONSIDER
WIND ADVISORY FOR PORTIONS OF THE FORECAST AREA FOR SUNDAY.

IN TERMS OF TEMPERATURES...WINDS TONIGHT SHOULD KEEP THE BOUNDARY
LAYER MIXED AND PREVENT LOWS FROM DROPPING TOO MUCH. AND FOR SUNDAY
BEHIND THE COLD FRONT...TEMPERATURES WILL BE SLIGHTLY COOLER HOWEVER
THE AIRMASS IS NOT TOO COLD SO STILL EXPECTING TEMPERATURES IN THE
40S AND 50S. WEST TO NORTHWEST WINDS WILL ALSO HAVE THE DOWNSLOPE
COMPONENT TO HELP KEEP THE TEMPERATURES FROM GOING TOO LOW...EVEN
WITH THE COOLER AIRMASS MOVING IN.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 339 PM CDT SAT APR 13 2013

DURING THE DAY MONDAY...RETURN FLOW BRINGS A MOISTURE TRAJECTORY
FROM THE SOUTH AND SOUTHWEST AND ISENTROPIC UPGLIDE AS SEEN WITH
MOISTURE TRANSPORT VECTORS IN THE 295-305 LAYER. THIS OCCURS AS
EARLY AS MONDAY AFTERNOON IN THE PANHANDLE AND BY MIDDAY TUESDAY IN
THE SOUTHWEST. MIXING RATIO IS EXPECTED TO BE 2-4G/KG AS THE LIFT
CONTINUES...AT LEAST INTERMITTENTLY...36-48 HOURS. ANALYSIS OF THE
PROJECTED UPWARD MOTION...HIGH HUMIDITY AND THICKNESS OF THE
DENDRITIC LAYER AND THE FORECAST SOUNDINGS WOULD INDICATE THAT IT
WILL MOST LIKELY BE IN THE FORM OF SNOW. THE BEST LIFT AND MOISTURE
PROFILES FOR SOUTHERN AND WESTERN NEBRASKA APPEAR TO BE TUESDAY
THROUGH WEDNESDAY IN WESTERN NEBRASKA AND TUESDAY NIGHT AND
WEDNESDAY IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA.

AFTER WEDNESDAY...NORTH FLOW ALOFT WILL KEEP CENTRAL AND WESTERN
NEBRASKA IN COOLER AIR. WITH THE SNOW-COVER INDICATED IN CANADA AND
THE NORTHERN PLAINS OF THE U.S...STATISTICAL GUIDANCE TEMPERATURES
COULD BE TOO LOW.

THE NEXT SYSTEM MAY THEN BE SATURDAY OR SUNDAY WHEN AN UPPER SYSTEM
PASSES OVER WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1223 AM CDT SUN APR 14 2013

IFR CEILINGS AT KVTN ARE FORECAST TO PERSIST UNTIL 12Z UNTIL THE
PASSAGE OF A COLD FRONT. THERE IS POTENTIAL FOR SOME SHOWERS PASSING
KVTN BETWEEN 06Z AND 10Z. WINDS WILL TURN TO THE NORTHWEST BY AROUND
12Z...WITH STRONG WINDS EXPECTED THROUGH MUCH OF THE DAY ON SUNDAY.
THE NEW FORECAST WILL INCREASE WINDS BEHIND THE FRONT TO 25 TO 35
MPH FOR SUNDAY.

&&

.FIRE WEATHER...
ISSUED AT 339 PM CDT SAT APR 13 2013

FIRE DANGER WILL BE ELEVATED OVER SOUTHWEST NEBRASKA ON SUNDAY AS
DRY AIR MOVES INTO THE REGION BEHIND THE COLD FRONT...AND COMBINES
WITH STRONG NORTHWEST WINDS. WITH TEMPERATURES ONLY EXPECTED TO RISE
INTO THE MID 50S...EVEN WITH DEWPOINTS IN THE LOW TO MID
TEENS...MINIMUM RELATIVE HUMIDITY WILL BE AROUND 20 PERCENT AT ITS
LOWEST POINT. AS WAS DISCUSSED IN THE SHORT TERM DISCUSSION...WINDS
WILL BLOW IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 40 MPH AT TIMES.
DESPITE THESE FORECASTED CONDITIONS...NO FIRE WEATHER HEADLINES ARE
CURRENTLY EXPECTED AS THERE IS A CHANCE FOR RAIN TONIGHT...AND DON/T
BELIEVE FUELS ARE TOO DRY AT THIS TIME...ALONG WITH THE THINKING
THAT EVEN IF RED FLAG CRITERIA WOULD BE REACHED...IT WOULD ONLY BE
FOR A FEW HOURS. BEYOND SUNDAY...FIRE WEATHER CONCERNS WILL BE LOW.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...BROOKS
SHORT TERM...BROOKS
LONG TERM...SPRINGER
AVIATION...ROBERG
FIRE WEATHER...BROOKS
Hazardous weather outlook, Apr 13, 2:46 PM MDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT SAT APR 13 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-142100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
346 PM CDT SAT APR 13 2013 /246 PM MDT SAT APR 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF SOUTHWEST
INTO CENTRAL NEBRASKA. THE AREA OF CONCERN FOR THUNDERSTORMS IS
EAST OF A LINE FROM OGALLALA TO AINSWORTH. AT THIS TIME...NO
SEVERE THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COLD TEMPERATURES AND ACCUMULATING SNOWS ARE POSSIBLE MONDAY
THROUGH WEDNESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. CURRENT INDICATIONS ARE THAT HIGHER SNOW ACCUMULATIONS
WILL FALL OVER THE PANHANDLE AND INTO THE WESTERN
SANDHILLS...ALTHOUGH THERE REMAINS UNCERTAINTY ON TOTAL AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Apr 13, 9:53 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1053 PM CDT SAT APR 13 2013

NEZ038-140445-
CUSTER NE-
1053 PM CDT SAT APR 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
1145 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SUMNER...OR 19 MILES NORTHEAST OF
LEXINGTON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CUMRO...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...
  MASON CITY...
  GAVIN SIDING...
  ANSLEY...
  WESTERVILLE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 291 AND 307.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 98.

TAYLOR
Special weather statement, Apr 13, 10:38 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 PM CDT SAT APR 13 2013

NEZ038-140515-
CUSTER NE-
1138 PM CDT SAT APR 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
1215 AM CDT...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 183 AND CUMRO
ROAD...OR 20 MILES SOUTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MASON CITY...
  ANSLEY...
  WESTERVILLE...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  WESCOTT...
  COMSTOCK...

TAYLOR

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.